| Catalog Number |
02.12.E0412FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
01/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26-jan-2024.Lot 2215915: (b)(4) manufactured and released on 21-sep-2022.Expiration date: 2027-08-28.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
About 1 month and a half after the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.